# SDR DL76G080818

- Difficulty date: June 2, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 43,362 hours, 6,353 cycles
- Engine: Ge CF680C2B6F
- Engine time: 27,114 hours, 10,092 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 80217010
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR L ENG PRV LT AT 60 KTS FWD TO MCO PER MEL 36-11-08C.  TESTED LT ENG PRVC PER HEALTH CK JIC 6119.  TESTED BAD.  REPLACED WITH FLEX MUSCLE LINE.  TESTED PRV VALVE.  NOTED LEAKAGE REPLACED PER AMM.  ALL TESTS NOW OK PER AJIC 6119 HEALTH CK.  ACTIVATED FAN AIR VALVE/HPV/AND PRESS SWITCHES.  RAN ENG, CKS NML.
